Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suggest treatment for pins and needle feeling and rashes on feet

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2014
Answered : 248 Questions
Question
I have the pins and needle feeling on the bottom of my feet. I also have red spots or rash on feet. My hands have two spots and numbness on the side of my little fingers and one thumb.
Posted Sun, 31 Aug 2014 in Brain and Spine
 
 
Answered by Dr. Danish Sheikh 3 hours later
Brief Answer:
Its probably peripheral neuropathy.

Detailed Answer:
Hi,
I have gone through your query and will guide you in best possible,
What your feeling is paraesthesia,
In elderly quite a few possibility are present,

1)It could be Diabetic neuropathy is the commonest cause,along with vitamin b12 deficiency,
You will have to undergo some test like
CBC and random blood sugar.

2)Some times chronic use of alcohol causes peripheral neuropathy causing this symptoms.

3)Arterial insufficiency may be possibility for it clinical examination of arteries of limbs is necessary,if found positive color Doppler of limb is advised.

Many a times multivitamin tablets helps relive this symptom,but Depending upon the cause the treatment differs.
Hope this information helps,
If you any further queries I will be happy to help.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor